# SDR UALA2011110706072

- Difficulty date: November 7, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 79,784 hours, 12,924 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Out Of Adjust
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

5 UNITS LEFT RUDDER TRIM NEEDED BOTH AT CRUISE AND DESCENT.  ADJUSTED TOP RUDDER PCA FOR CTR SYS INPUT ROD PER MM.  AIRCRAFT TRIM DISCREPANCY CHECK ACCOMPLISHED PER MM.
